Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
3 Posts
Discussion Starter · #1 ·
Hello,I started with Glycolax (was taking Citracel) yesterday. My stomach is going CRAZY! I feel awful. The gas pain and bloating is horrible. Did this happen to anyone when they started? Does it go away or should I just quit? Any info is appreciated.
 

·
Registered
Joined
·
31 Posts
Yes! I took it one day & stopped. I felt horrible. But then, several weeks later, I decided to give it a chance. After several days, my body got use to it. It works well for me now. I think you should give it a chance.
 

·
Registered
Joined
·
3 Posts
Discussion Starter · #3 ·
Thank you for the information. I'll try to stick it out a few more days. The doctor also game me imipramine and I think I'm going to stop it. It makes me feel very jittery.
 

·
Registered
Joined
·
39 Posts
I used to take Miralax but then I got the generic brand Glycolax. I think that it tastes horrible considering you can't taste Miralax when you mix it. And it really never did anything to help me. I'm not sure if it's the brand or if it just stopped working??
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top